MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of reft3551 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported " i never got a 3cg rhythm signal during insertion of double lumen picc.I adjusted settings for 3cg rhythm size and baseline height.Never saw a graphical 3cg rhythm on screen.When i pulled out the wire, it was dangling at a 90° angle, and pulled off when cleaning wire to send to bd.I did not clip the 3cg wire when cutting the picc to correct length, because i pulled the wire almost entirely out prior to trimming the picc.The insertion was smooth and had no complications.".
 
Additional Manufacturer Narrative
The original reported event included details regarding a broken stylet wire.However, during investigation, evaluation of the returned sample showed the report of broken stylet was unrelated to the report of an inability to obtain ecg readings for picc insertion.The report of a broken stylet is now being submitted under mdr 3006260740-2022-05465 as a separate event.Adverse event description (b) has been updated to reflect the event of an inability to obtain ecg readings in this supplemental mdr.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of difficulty obtaining an internal ecg signal was inconclusive because the interface between all of the potentially implicated components could not be evaluated.The product returned for evaluation was one 3cg/tls stylet.Usage residues were observed throughout the sample.The stylet was received in two segments which shared a complete break within the plastic-coated region.That break is addressed in complaint (b)(6).The core wire appeared intact.The leads assembly was not returned for evaluation.Microscopic inspection of the sample did not reveal any evidence of discontinuities.Inspection of the sample using a digital multi tester did not reveal any discontinuities along the length of the stylet, from the tether assembly spike to the tip of the core wire.The measured resistance was stable around 15 ohms.Attachment of the tether assembly to a non-complainant leads assembly was successful and unremarkable.No discontinuities or potential connection issues were discovered during evaluation of the returned sample; however, the interface with the leads assembly and sherlock sensor could not be assessed.Consequently this complaint is inconclusive at this time.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported "i never got a 3cg rhythm signal during insertion of double lumen picc.I adjusted settings for 3cg rhythm size and baseline height.Never saw a graphical 3cg rhythm on screen.The insertion was smooth and had no complications.".

Brand Name
DOT PROVPPSOLO 4FDL MBP
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15196105
Report Number3006260740-2022-03112
Device Sequence Number19360370
Product Code LJS
UDI-Device Identifier00801741155208
UDI-Public(01)00801741155208
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1294108D5
Device Lot NumberREFT3551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown